# SDR VTZA97229

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Part number: 1796001020002
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 6532 - IAD-ORF - DURING GROUND HANDLING, AIRCRAFT REPORTED SMOKE COMING FROM COCKPIT AREA, WHILE SITTING AT GATE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FMS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
